# SDR SWIA201642998

- Difficulty date: December 8, 2016
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 35,076 hours, 25,172 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX DOOR HINGE TO HAVE ELONGATED HOLES AND GULLING BETWEEN HINGE LUGS (DOOR HINGE SIDE). (C-CHECK). REMOVED AND REPLACED PAX DOOR HINGE IAW SRM. PRESSURE CHECK WAS COMPLIED. PRESSURE CHECK FOUND TO BE GOOD IAW AMM.
